Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Smooth Kummer surfaces
in projective three-space


Author: Thomas Bauer
Journal: Proc. Amer. Math. Soc. 125 (1997), 2537-2541
MSC (1991): Primary 14J28; Secondary 14E25
MathSciNet review: 1422846
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove the existence of smooth Kummer surfaces in projective three-space containing sixteen mutually disjoint smooth rational curves of any given degree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14J28, 14E25

Retrieve articles in all journals with MSC (1991): 14J28, 14E25


Additional Information

Thomas Bauer
Affiliation: Mathematisches Institut, Universität Erlangen-Nürnberg, Bismarckstrasse 1$\tfrac12$, D-91054 Erlangen, Germany
Address at time of publication: Department of Mathematics, University of California, Los Angeles, California 90024
Email: bauerth@mi.uni-erlangen.de, tbauer@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04089-6
PII: S 0002-9939(97)04089-6
Received by editor(s): April 6, 1996
Additional Notes: The author was supported by DFG contract Ba 423/7-1.
Communicated by: Ron Donagi
Article copyright: © Copyright 1997 American Mathematical Society